CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On strongly convex indicatrices in Minkowski geometry 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2002, 卷号: 45, 期号: 2, 页码: 232-246
Authors:  Ji, M;  Shen, ZM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
生态经济投入占用产出的多目标优化模型及求解 期刊论文
系统工程理论与实践, 2001, 卷号: 021, 期号: 005, 页码: 75
Authors:  范金;  包振强;  周忠民;  沈洁
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
THE 1ST EIGENVALUE OF AN IRREDUCIBLE HOMOGENEOUS MANIFOLD 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1988, 卷号: 9, 期号: 3, 页码: 270-273
Authors:  SHEN, ZM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30